# SDR V0XD201801270001

- Difficulty date: January 24, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 15,545 hours, 12,523 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount Bracket
- Part number: 601R3180111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STRUT MOUNTING BRACKET CRACKED. REMOVED AND REPLACED PAX DOOR STRUT MOUNTING BRACKET IAW AMM 20-70-00, SRM 51-42-05, SRM 51-40-11.
